# SDR SWAA2019060733456

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,127 hours, 24,468 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273A11012
- Part serial: 11010285
- Condition: Faulty
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION NOSE GEAR SOUNDS LIKE HYDRAULIC CYLINDER BYPASS,  WHINING SOUND, SLIGHT VIBRATION NOTED IN RUBBER PEDALS. NOISE AND VIBRATION WENT AWAY WITH GEAR HANDLE OFF. MOVED GEAR HANDLE UP TO VERIFY NOISE AND VIBRATION AND BOTH RETURNED CYCLED GEAR HANDLE OFF NOISE VIBRATION WENT AWAY HYDRAULIC QUANTITY & PRESSURES,   NORMAL.   R&R NOSE GEAR RETRACT ACTIVATOR PER AMM.
